MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMF; ACETABULAR DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMF; ACETABULAR DOUBLE MOBILITY LINER
Model Number 01.26.2852MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2020: lot 1910313: (b)(4) items manufactured and released on 18-feb-2020.Expiration date: 2025-02-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Additional implant involved: ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot.1907338.Batch review performed on 02 september 2020: lot 1907338: (b)(4) items manufactured and released on 27-jan-2020.Expiration date: 2025-01-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: mpact 01.32.154mb double mobility acetabular shell ø54 (k143453) lot.1909303.Batch review performed on 02 september 2020: lot 1909303: (b)(4) items manufactured and released on 17-mar-2020.Expiration date: 2025-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: amistem c 01.18.103 cemented lat stem size 3 (k103189) lot.188725.Batch review performed on 02 september 2020: lot 188725: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2023-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head, liner, cup, and stem.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMF
Common Device Name
ACETABULAR DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10507104
Report Number3005180920-2020-00594
Device Sequence Number3507605
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number1910313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;